MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FORCEPS WINDOW REUSABLE 1.8DIA 180L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FORCEPS WINDOW REUSABLE 1.8DIA 180L
Model Number KW1818CS
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model kw-1818cs is available in the usa with 510k number k010740.Evaluation summary: it was caused due to an excessive force applied on the cup during use.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of during use.There was no report of patient harm.I opened the biopsy forceps kw1818cs purchased in 2019 for the first time last week and used it only a few times, but sometimes it doesn't open the cup.

Brand Name
PENTAX
Common Device Name
FORCEPS WINDOW REUSABLE 1.8DIA 180L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222569
Report Number9610877-2021-10251
Device Sequence Number3723619
Product Code ODG
UDI-Device Identifier04961333224463
UDI-Public04961333224463
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKW1818CS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1